Anonymous sequential games : Existence and characterization of equilibria

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)461-489
Journal / PublicationEconomic Theory
Volume5
Issue number3
StatePublished - Oct 1995
Externally publishedYes

Abstract

In this paper we consider Anonymous Sequential Games with Aggregate Uncertainty. We prove existence of equilibrium when there is a general state space representing aggregate uncertainty. When the economy is stationary and the underlying process governing aggregate uncertainty Markov, we provide Markov representations of the equilibria.

Citation Format(s)

Anonymous sequential games : Existence and characterization of equilibria. / Bergin, J.; Bernhardt, D.

In: Economic Theory, Vol. 5, No. 3, 10.1995, p. 461-489.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review